# SDR RAIA2009122100002

- Difficulty date: December 19, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N812HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145373
- Aircraft time: 22,779 hours, 19,603 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Icu
- Part number: 7510700766
- Part serial: 01066625
- Condition: Activated
- Location: Cockpit
- Part time: 6,151 hours, 5,168 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED AN SPS ADVANCE, ADC 1 FAIL, AND AIRSPEED COMPARATOR MESSAGE ON THE EICAS.  MAINTENANCE REMOVED AND REPLACED THE ICU IAW AMM PROCEDURES.  OPS CHECKED GOOD.
